# SDR DL76G020836

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 47,746 hours, 12,496 cycles
- Engine: Ge CF680C2B6
- Engine time: 37,358 hours, 10,342 cycles
- System (JASC): 7250 · Turbine Section
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 37,358 hours, 10,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MTC CHECK FOUND 6.75 INCH CRACK AT TURBINE REAR FRAME.  REPLACED ENGINE.
